# SDR DL72S982083

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tab
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

59R FLANGE TAB AT FIN STA 133.8 CRACKED, HORIZONTALLY THROUGH ATTACH BOLT.  REF NRC515 MV2.  REPAIRED PER MM 55-30-0 FIG 803.
